# SDR 2008UALA00349

- Difficulty date: January 21, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 24,722 hours, 9,644 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: D9231026600060
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXY REGUL LO PR 20 PSI.  FOUND CAPT O2 BOX VALVE LEAKING.  REPLACED CAPT O2 BOX AND MASK.  SERVICED CREW O2 TO 1610 PSI.  NO LEAKS NOTED.
